# SDR 9701489926

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Lines
- Condition: Water Contam
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FIRST OFFICER'S AIRSPEED INDICATION FAILED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 80 KNOTS AND RETURNED TO THE GATE. MAINTENANCE DRAINED LOW POINT OF PITOT LINES IN NOSE WHEEL WELL AND E/E COMPARTMENT, OPERATIONAL CHECK NORMAL DURING SYSTEM TEST.
